# SDR SIMA20231022006

- Difficulty date: October 22, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N826MD
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000046
- Aircraft time: 39,675 hours, 28,708 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066674001
- Condition: Corroded
- Location: Fr 82-83
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP BETWEEN STRINGER 27R AND 28R ON FR82 IS CORRODED (LEVEL 2 CORROSION) (MAJOR REPAIR).-C/A-REMOVED AND REPLACED SHEAR CLIP AT FR 82 BETWEEN STR 27R AND 28R IAW EMB 170 SRM 51-40-08
